English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Complex crowns of Riemannian symmetric spaces and non-compactly causal symmetric spaces

MPS-Authors
/persons/resource/persons235318

Gindikin,  Simon
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons235624

Krötz,  B.
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Gindikin, S., & Krötz, B. (2002). Complex crowns of Riemannian symmetric spaces and non-compactly causal symmetric spaces. Transactions of the American Mathematical Society, 354(8), 3299-3327.


Cite as: http://hdl.handle.net/21.11116/0000-0004-331C-4
Abstract
There is no abstract available